Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 3, pp. 355-379 (2000)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Entropy Numbers of Embeddings Between Logarithmic Sobolev Spaces

António M. Caetano

Departamento de Matemática, Universidade de Aveiro,
3810-193 Aveiro - PORTUGAL
E-mail: acaetano@mat.ua.pt

Abstract: Let $\Omega$ be a bounded domain in $\R^n$ and $id$ be the natural embedding
$$ H^{s_1}_{p_1}(\log H)_{a_1}(\Omega) \rightarrow H^{s_2}_{p_2}(\log H)_{a_2}(\Omega) $$
between these logarithmic Sobolev spaces, where $-\infty<s_2<s_1<\infty$, $0<p_1<p_2<\infty$, with $s_1-n/p_1=s_2-n/p_2$, and $-\infty<a_2\leq a_1<\infty$. We show that if the real numbers $a_1$ and $a_2$ satisfy the conditions $a_1>0$, $a_1\not\in ]1/\min\{1,p_2\},2(s_1-s_2)/n+1/\min\{1,p_2\}]$ and $a_2<a_1-2(s_1-s_2)/n-1/\min\{1,p_2\}$ then there exist $c_1,c_2>0$ such that, for all $k\in\N$,
$$ c_1 k^{-(s_1-s_2)/n} \leq e_k(id) \leq c_2 k^{-(s_1-s_2)/n}, $$
where the $e_k$ stand for entropy numbers. This improves earlier results of Edmunds and Triebel [4].

Keywords: Entropy; embeddings; limiting embeddings; logarithmic Sobolev spaces; interpolation; multipliers; Triebel-Lizorkin spaces.

Classification (MSC2000): 46E35.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition